# SDR C2XA03TY068

- Difficulty date: May 17, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 7,409 hours, 5,344 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525393003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE CARGO FLOOR LONGITUDINAL BEAM JUST AFT OF LOADING RAMP WAS GOUGED.  MAINTENANCE BLENDED THE DAMAGED AREA ON FLOOR SUPPORT AT FR68, FABRICATED AND INSTALLED A DOUBLER, ALODINED, PRIMED AND PAINTED IAW EC5320-01096.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
